Research ArticleOpen accessPhrase in the titleON THE PRODUCT AND RATIO OF TWO GENERALIZED ORDER STATISTICS FROM THE GENERALIZED BURR TYPE-II DISTRIBUTIONMohamed MaswadahJournal of Mathematics and Statistics, Vol. 9, Issue 2 · 10 May 2013 · 6,889 accessesView PDFCite
57 results for “Order Statistics”
Set a search alertResearch ArticleOpen accessPhrase in the titleORDER STATISTICS FROM INDEPENDENT NON-IDENTICALLY DISTRIBUTED DISCRETE RAYLEIGH DISTRIBUTIONAmna Abdullatif JamjoomJournal of Mathematics and Statistics, Vol. 9, Issue 2 · 23 Apr 2013 · 7,051 accessesView PDFCite
Research ArticleOpen accessPhrase in the titleMOMENTS OF NONIDENTICAL ORDER STATISTICS FROM BURR XII DISTRIBUTION WITH GAMMA AND NORMAL OUTLIERSZ.A. Al-Saiary, A. A. JamjoomJournal of Mathematics and Statistics, Vol. 9, Issue 1 · 12 Apr 2013 · 7,040 accessesView PDFCite
Research ArticleOpen accessPhrase in the titleMoments of Order Statistics from Nonidentically Distributed Three Parameters Beta typeI and Erlang Truncated Exponential VariablesA. A. Jamjoom, Z. A. AL-SaiaryJournal of Mathematics and Statistics, Vol. 6, Issue 4 · 31 Dec 2010 · 7,373 accessesView PDFCite
Research ArticleOpen accessPhrase in the titleComputing the Moments of Order Statistics from Independent Non - Identically Distributed Burr Type XII Random VariablesA. A. JamjoomJournal of Mathematics and Statistics, Vol. 2, Issue 3 · 30 Sep 2007 · 6,261 accessesView PDFCite
Research ArticleOpen accessPhrase in the titleOn the Variances of Distribution of the Sample Range of Order Statistics from a Discrete Uniform DistributionSinan CalikJournal of Mathematics and Statistics, Vol. 1, Issue 3 · 30 Sep 2005 · 6,564 accessesView PDFCite
Research ArticleOpen accessIn the keywordsPrediction Intervals for Future Observations Based on Samples of Random SizesMohammad Z. Raqab, Haroon M. BarakatJournal of Mathematics and Statistics, Vol. 14, Issue 1 · 2 Jan 2018 · 7,902 accessesView PDFCite
Research ArticleOpen accessIn the keywordsThe Probability and the Asymptotic Distribution Functions of Increasing Ordered Statistical DataA. A. El-Faheem, Eman A. MahmoudJournal of Mathematics and Statistics, Vol. 6, Issue 3 · 30 Sep 2010 · 7,290 accessesView PDFCite
Research ArticleOpen accessIn the keywordsCharacterizations for the Power Inverse Gaussian and Generalized Inverse Gaussian Distributions Based on Conditional MomentsAbdullah Yahia Al-HossainJournal of Mathematics and Statistics, Vol. 11, Issue 3 · 23 Nov 2015 · 6,865 accessesView PDFCite